reposting Provera question

reposting Provera question

Mrs. M
Mrs. M

June 30th, 2011, 11:11 pm #1

MD prescribed Provera 10 mg once a day for 12 days b/c CD 53 P4 was
Quote
Share

E&H
E&H

June 30th, 2011, 11:59 pm #2

but just wanted to say that after stopping provera you period will come 5 days later.
Quote
Share

Mrs. M
Mrs. M

July 1st, 2011, 1:14 am #3

Will provera cause ovulation and then luteal phase or does withdrawal of provera bring on AF?
Thanks E&H for your response. I knew you would know the answer and was hoping you would the post. I'm not sure why complete post is not coming up. It happened twice.
Quote
Share

Anonymous
Anonymous

July 1st, 2011, 1:26 am #4

Probably why the posts did not go through

But about your provera question, it will not make you ovulate. It is a progesterone and will raise your progesterone levels (to mimic ovulation), then when you stop taking it after 10 days or so, you will get a withdrawal bleed "period".

It still depends though if you have a lining built up, sounds like your RE is assuming lining is there from estrogen but that you are not going to ovulate on your own.
Quote
Share

Mrs. M
Mrs. M

July 1st, 2011, 10:43 am #5

Thank you! nt
Quote
Share

E&H
E&H

July 1st, 2011, 11:32 am #6

come 5 days after stopping it as it. Will not make you ovulate as the pp said but it will definitely make you bleed.
Quote
Share

Mrs. M
Mrs. M

July 1st, 2011, 11:52 pm #7

Thanks again! nt
Quote
Share